advertisement
Question
Posted by: Hestia | 2011/12/06

Yaz

I am currently using Yaz. This is the 4th month I am using it. The problem is that I am always nauseas, my breast is painful and sensitive. And when I get to the white pills I get extreme headaces. Is this all due to Yaz? Should I continue using it or rather try something else?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hestia

You are experiencing side effects from Yaz and I suggest that you stop taking it. You can try the mini pill or another form of contraception, like the loop.

Regards






Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement